# SDR USAA2012092600036

- Difficulty date: September 19, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FRAME AT BS 440, BETWEEN S8L TO S9L.  REPLACED FRAME AT BS 440, BETWEEN S8L TO S9L IAW EA 104217.
